# SDR AWXA200400182

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK RT OB CABIN FLOOR PANEL (252VF) WAS FOUND DELAMINATED BETWEEN FR 60 AND FR 64, RBL 46 TO RBL 65.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL (252VF); FABRICATED A NEW REPLACEMENT FLOOR PANEL IAW DWG D53670041; INSTALLED NEW PANEL IAW A320 SRM 53-02-00, FIG. 209, PG. 233-236.
